MAUDE Adverse Event Report: ABBOTT VASCULAR RX ULTRA; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR RX ULTRA; CORONARY STENT DELIVERY SYSTEM
Model Number 1003382-13
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified lesion in the right coronary artery (rca).The 5.0x13mm rx ultra stent delivery system (sds) was advanced through the 6fr guiding catheter however the physician decided to exchange the guiding catheter for a 7fr.The sds was retracted however the stent dislodged when entering the guiding catheter and emobolized to the aorta.Attempts were made to snare the stent however were unsuccessful, the patient was stable and then sent for a ct scan to further assess the situation.The patient was then brought back to the cath lab and the stent was able to be snared and removed from the patient.There was a clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined that the reported stent dislodgement and subsequent treatments appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.

Brand Name
RX ULTRA
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9659928
Report Number2024168-2020-01123
Device Sequence Number2884749
Product Code MAF
UDI-Device Identifier08717648035302
UDI-Public08717648035302
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P970020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number1003382-13
Device Catalogue Number1003382-13
Device Lot Number9093041
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6FR GUIDING CATHETER
Outcome Attributed to Adverse Event Required Intervention;